# SDR AALA201804119027

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 77,230 hours, 9,107 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN REST DOOR DIFFICULT TO OPEN WHEN AT CRUISE.  DOOR LATCH WAS FIXED. OPS CHECKED NORMAL IAW AMM 25-29-04.
